| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

NONLINEAR ANALYSIS
AND DIFFERENTIAL EQUATIONS

Online Edition, Vol. 2, 2014, no. 1-4


M. Amattat
      Multiplicity results and global bifurcations for a degenerate elliptic equation
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 1, 1-44
      http://dx.doi.org/10.12988/nade.2014.3615

Koh Katagata
      Qualitative theory of differential equations and dynamics of quadratic rational functions
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 1, 45-59
      http://dx.doi.org/10.12988/nade.2014.3819

Kuldeep Singh Gehlot
      Differential equation of K-Bessel's function and its properties
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 2, 61-67
      http://dx.doi.org/10.12988/nade.2014.3821

Azeddine Baalal, Abdelbaset Qabil
      Harnack inequality and continuity of solutions for quasilinear elliptic equations in Sobolev spaces with variable exponent
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 2, 69-81
      http://dx.doi.org/10.12988/nade.2014.31225

Dan Maroncelli
      An abstract approach to nonlinear boundary value problems at resonance
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 2, 83-90
      http://dx.doi.org/10.12988/nade.2014.421

Yan Zhao
      Almost periodic and almost automorphic solutions to some classes of stochastic neutral evolution equations
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 2, 91-104
      http://dx.doi.org/10.12988/nade.2014.432

Abimbola Abolarinwa
      The first eigenvalue of p-Laplacian and geometric estimates
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 3, 105-115
      http://dx.doi.org/10.12988/nade.2014.455

Hamzaga Orudzhev, Qahire L. Shahbazova
      Investigation of the resolvent of equation of second order with normal operator coefficients on the semi-axis
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 3, 117-123
      http://dx.doi.org/10.12988/nade.2014.454

Mahir M. Sabzaliev, Mahbuba E. Kerimova
      Asymptotics of the solution of a boundary value problem for one-characteristic differential equation degenerating into a parabolic equation in an infinite strip
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 3, 125-133
      http://dx.doi.org/10.12988/nade.2014.456

Wenfei Xu, Shanshan Chen
      A note on Euler-Maruyama’s approximate solutions of stochastic differential equations
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 3, 135-144
      http://dx.doi.org/10.12988/nade.2014.468

Iyad Suwan, Anan Hussein, Abdelhalim Ziqan, Mahmoud Al-Manasra
      A general technique for converting n x n systems of linear ordinary differential equations with constant coefficients to a single high order equation
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 4, 145-154
      http://dx.doi.org/10.12988/nade.2014.4714

W. Robin
      On the procedure for the series solution of certain general-order homogeneous linear differential equations via the complex integration method
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 4, 155-171
      http://dx.doi.org/10.12988/nade.2014.4712

W. Robin
      On the procedure for the series solution of second-order homogeneous linear differential equation via the complex integration method
      Nonlinear Analysis and Differential Equations, Vol. 2, 2014, no. 4, 173-188
      http://dx.doi.org/10.12988/nade.2014.4713


Journals | Books | Indexing and abstracting | Author guidelines | Open access